Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Long chain branch polymer chain dimensions: application of topology to theZimm-Stockmayer model
Autore:
Bonchev, D; Markel, EJ; Dekmezian, AH;
Indirizzi:
Texas A&M Univ, Program Theory Complex Syst, Dept Marine Sci, Galveston, TX 77551 USA Texas A&M Univ Galveston TX USA 77551 Marine Sci, Galveston, TX 77551 USA ExxonMobil Chem, Baytown Polymers Ctr, Baytown, TX 77522 USA ExxonMobil Chem Baytown TX USA 77522 Polymers Ctr, Baytown, TX 77522 USA
Titolo Testata:
POLYMER
fascicolo: 1, volume: 43, anno: 2002,
pagine: 203 - 222
SICI:
0032-3861(200201)43:1<203:LCBPCD>2.0.ZU;2-G
Fonte:
ISI
Lingua:
ENG
Soggetto:
HYPERBRANCHED POLYMERS; GAUSSIAN MOLECULES; GRAPH-THEORY; WIENER; DISTANCE; MATRIX; EXTENSIONS; STATISTICS; INDEXES; WEIGHT;
Keywords:
radius of gyration; g-ratio; Wiener number;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
60
Recensione:
Indirizzi per estratti:
Indirizzo: Bonchev, D Texas A&M Univ, Program Theory Complex Syst, Dept Marine Sci, Ft Crockett Campus,5007 Ave U, Galveston, TX 77551 USA Texas A&M Univ Ft Crockett Campus,5007 Ave U Galveston TX USA 77551
Citazione:
D. Bonchev et al., "Long chain branch polymer chain dimensions: application of topology to theZimm-Stockmayer model", POLYMER, 43(1), 2002, pp. 203-222

Abstract

An explicit topological approach to the dimensions of LCB polymers is presented. It is based on the Wiener number, a topological descriptor which is shown in this study to be related to the topological radius of the macromolecule, the mean-square radius of gyration, the g-ratio, and the intrinsic viscosity within the Rouse-Zimm range. The new theory enables the treatment of the highly complex hyperbranched polymers, which are difficult to handleby the classical theory of Zimm and Stockmayer. The agreement with the measured g-values of model polyethylenes, synthesized by Hadjichristidis et al., is fairly good for star-like polymers and satisfactory for pom-pom type of structures, whereas for crowded comb-type species the calculated g-values are underpredicted. Extension of the approach is shown to cyclic structures for which the Kirchhoff number replaces the Wiener number. (C) 2001 Elsevier Science Ltd. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/03/20 alle ore 17:48:04